MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number BX-70070
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being sent to the contract supplier for evaluation and pending for testing.
 
Event or Problem Description
Zyno medical was notified of an administration set leaking issue on 04/10/2018 from a distributor: "my customer oncology consultants is having a leaking issue again with their tubing set bx-70070 except this time it is leaking at the top of the drip chamber.I am going to send you the set for further investigation, and just an fyi this tubing set did not have chemo in it just saline".During the follow-up with the distributor representative, it was confirmed that the patient was connected to the infusion pump when issue was noticed, and no injuries were reported.The distributor also confirmed that "pump had been running for about 30 minutes when tubing leak was noticed.The leaking happened at the top of the drip chamber near the bag spike".The lot number of the affected set is 1606009.
 
Additional Manufacturer Narrative
The reported leaking issue could not be confirmed.The evaluation was completed by an external laboratory on (b)(6) 2018.Details of the test result can be found in the report attached.
 
Event or Problem Description
This is a follow up report for the initially submitted mdr.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7441179
Report Number3006575795-2018-00037
Device Sequence Number13726180
Product Code FPA
UDI-Device Identifier00814371020525
UDI-Public00814371020525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/01/2019
Device Model NumberBX-70070
Device Lot Number1606009
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1